RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Salimov, Ya Sh

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:57
Abstract pages:749
Full texts:311

http://www.mathnet.ru/eng/person37069
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211160

Publications in Math-Net.Ru
2006
1. Ya. Sh. Salimov, I. M. Sabzalieva, “On boundary value problems for a class of singularly perturbed equations of arbitrary odd order”, Differ. Uravn., 42:5 (2006),  653–659  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 698–704
1993
2. Ya. Sh. Salimov, “A sharp estimate for the sum of the squares of moduli of root functions for a nonselfadjoint extension of the Laplace operator”, Dokl. Akad. Nauk, 329:6 (1993),  705–708  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 348–352
1988
3. Ya. Sh. Salimov, “Uniform convergence of spectral expansions in the root vectors of nonselfadjoint extensions of the Laplace operator”, Dokl. Akad. Nauk SSSR, 301:1 (1988),  35–37  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 28–30
1987
4. Ya. Sh. Salimov, “An analogue of the multidimensional discontinuous Dirichlet multiplier for nonselfadjoint extensions of the Laplace operator”, Dokl. Akad. Nauk SSSR, 292:2 (1987),  272–276  mathnet  mathscinet  zmath
5. Ya. Sh. Salimov, “On conditions for the uniform convergence of expansions in root vectors of nonselfadjoint extensions of the Laplace operator”, Differ. Uravn., 23:6 (1987),  1037–1052  mathnet  mathscinet
6. Ya. Sh. Salimov, “On the Riesz means for root function expansions of certain nonlocal boundary value problems”, Differ. Uravn., 23:1 (1987),  155–160  mathnet  mathscinet
7. Ya. Sh. Salimov, “Equiconvergence of the Riesz means of expansions, corresponding to an $N$-fold system of exponents and to the $N$-fold fourier integral”, Mat. Zametki, 41:1 (1987),  57–70  mathnet  mathscinet  zmath; Math. Notes, 41:1 (1987), 35–44  isi
1986
8. Ya. Sh. Salimov, “Riesz means of the spectral function of the nonselfadjoint Laplace operator in the presence of associated functions of an order exceeding the order of the Riesz means”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1311–1314  mathnet  mathscinet  zmath
9. Ya. Sh. Salimov, “Riesz means of biorthogonal expansions in eigen- and associated functions of nonselfadjoint extensions of the Laplace operator”, Dokl. Akad. Nauk SSSR, 286:2 (1986),  291–295  mathnet  mathscinet  zmath
10. Ya. Sh. Salimov, “Spectral expansions in the case when the orders of the associated functions exceed the order of the Riesz means”, Differ. Uravn., 22:12 (1986),  2097–2107  mathnet  mathscinet
11. Ya. Sh. Salimov, “Riesz means of biorthogonal expansions in eigen- and associated functions of nonselfadjoint extensions of the Laplace operator”, Differ. Uravn., 22:5 (1986),  864–876  mathnet  mathscinet
12. Ya. Sh. Salimov, “Estimation of spectral density corresponding to an expansion in an $N$-multiple system of exponentials”, Differ. Uravn., 22:1 (1986),  114–125  mathnet  mathscinet
13. Ya. Sh. Salimov, “Analog of Dirichlet multidimensional discontinuous factor for Riesz means in complex domain”, Mat. Zametki, 40:4 (1986),  492–510  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 784–793  isi
1985
14. Ya. Sh. Salimov, “Estimation of the spectral function corresponding to an expansion in a multiple system of exponentials”, Dokl. Akad. Nauk SSSR, 284:1 (1985),  53–56  mathnet  mathscinet  zmath
15. Ya. Sh. Salimov, “Uniform equiconvergence of the Riesz means of spectral expansions with respect to an $N$-multiple system of exponentials in an $N$-multiple Fourier integral”, Dokl. Akad. Nauk SSSR, 282:2 (1985),  277–280  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020